# SDR SIMA20160621002

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 31,450 hours, 27,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200307027
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN PACK 1 TURNED ON BURNING ODOR AND SMOKE IN COCKPIT.  NO SMOKE PRESENT AT MAINTENANCE ARRIVAL. TROUBLESHOT ODOR EVENT IAW FIM 21-20-00-810-801-A, FOUND PACK 1 ACM INTERMITTENT SEIZING DEFERRED IAW MEL 21-30.  REMOVED AND REPLACED AIR CYCLE MACHINE IAW AMM 21-51-03.  OPC GOOD AT THIS TIME.  NO LEAKS FOUND.  MEL RESTORED.
